# SDR QXEA200500063

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 16,134 hours, 23,142 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 970624
- Condition: Burned
- Location: Zone 100
- Part time: 6,626 hours, 9,521 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLT NR 2047, RT TRU CAUTION MESSAGE, ALSO NR 2 SPU AUX POWER AND RT STALL WARNING ILLUMINATED AT THE SAME TIME.  RT STALL WARNING WAS INTERMITTENTLY ILLUMINATING ON AND OFF THROUGHOUT FLT.  MAINTENANCE FOUND NR 2 PROP BRUSH BLOCK BURNED/ARCHED.  REMOVED AND REPLACED BRUSH BLOCK.  PERFORMED FUNCTIONAL TEST OF PROP DE-ICE SYSTEM.  RESET RT TRU CIRCUIT BREAKER.  NO OTHER DEFECTS.  PERFORMED STALL WARNING TEST, NO DEFECTS NOTED.  ALL CAUTION LIGHTS EXTINGUISHED.  AIRCRAFT RETURNED TO SERVICE.
